# SDR SWAA2020021241351

- Difficulty date: January 29, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CENTER EXIT LIGHT LENSES DISCOLORED.        / R&R LENS PER AMM.
